# SDR REXA2013060801073

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 18,046 hours, 16,274 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT/OTBD GROUND SPOILER FAULT STATUS MESAGES APPEARED ON APPROACH.  INFORMATION ONLY:  FOLLOWED THE FAULT RESET PROCEDURES IAW CHAPTER 6 FOR SPOILER FAULTS MESSAGE CLEARED & SYS OPERATES NORMAL.
